Found 2290 results
Author Title Type [ Year(Desc)]
d'Almeida FD, Matos AC, Rodrigues MJ. The least squares problems and orthogonal polynomials. In: Orthogonal polynomials and their applications (Erice, 1990). Vol 9. Baltzer, Basel; 1991. 2. p. 217-222p. (IMACS Ann. Comput. Appl. Math.; vol 9).Edit
Basto-Gonçalves J. Local controllability along a reference trajectory. J. Math. Anal. Appl.. 1991;158:55-62.
Basto-Gonçalves J. Local controllability of scalar input systems on $3$-manifolds. Systems Control Lett.. 1991;16:349-355.
Bacro J-, Brito M. On Mason's extension of the Erdős-Rényi law of large numbers. Statist. Probab. Lett.. 1991;11:43-47.Edit
Almeida J. On the membership problem for pseudovarieties of commutative semigroups. Semigroup Forum. 1991;42:47-51.Edit
Almeida J. Recent developments in the theory of implicit operations. In: Monoids and semigroups with applications (Berkeley, CA, 1989). World Sci. Publ., River Edge, NJ; 1991. 1. p. 105-117p. Edit
Basto-Gonçalves J. Reduction of Hamiltonian systems with symmetry. J. Differential Equations. 1991;94:95-111.
Almeida J. Semigrupos finitos e álgebra universal Universidade de São Paulo, Instituto de Matemática e Estatí stica, São Paulo 1991.Edit
Saigo M, Yakubovich SB. On the theory of convolution integrals for $G$-transforms. Fukuoka Univ. Sci. Rep.. 1991;21:181-193.Edit
Gama SM, Frisch U, Scholl H. The two-dimensional Navier-Stokes equations with a large-scale instability of the Kuramoto-Sivashinsky type: numerical exploration on the Connection. Journal of Scientific Computing. 1991;6(4):425-452.Edit
Yakubovich SB. On a class of integral convolutions. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:27-33, 124.
Silva PV. Clifford monoid presentations. Math. Proc. Cambridge Philos. Soc.. 1992;111:445-454.
Bacro J-, Brito M. Comportement asymptotique presque sûr de la différence de statistiques d'ordre uniformes. C. R. Acad. Sci. Paris Sér. I Math.. 1992;314:317-320.Edit
Yakubovich SB, Hai NT, Buschman R.. Convolutions for $H$-function transformations. Indian J. Pure Appl. Math.. 1992;23:743-752.Edit
Almeida J. Counting factors in words, semidirect products and power semigroups. In: Words, languages and combinatorics (Kyoto, 1990). World Sci. Publ., River Edge, NJ; 1992. 1. p. 1-15p. Edit
Tuan VK, Yakubovich SB. A criterion for the unitarity of a two-sided integral transformation. Ukraï n. Mat. Zh.. 1992;44:697-699.Edit
Hai NT, Yakubovich SB. The double Mellin-Barnes type integrals and their applications to convolution theory. Vol 6 World Scientific Publishing Co., Inc., River Edge, NJ 1992.Edit
Carvalho M. Generic properties of C^r maps of the the interval, r >= 2. In: European Conference on Iteration Theory . Vol ECIT'91. World Scientific; 1992. 3. p. 39-51p.
da Rocha Z.. Implementation of the recurrence relations of biorthogonality. Numerical Algorithms. 1992;3:173-183.Edit
Hai NT, Yakubovich SB, Wimp J. Multidimensional Watson transforms. Internat. J. Math. Statist. Sci.. 1992;1:105-119.Edit
Díaz LJ, Rocha J. Nonconnected heterodimensional cycles: bifurcation and stability. Nonlinearity. 1992;5:1315-1341.Edit
Silva PV. A note on primeness of semigroup rings. Proc. Roy. Soc. Edinburgh Sect. A. 1992;120:191-197.
Cordovil R, de Oliveira AG. A note on the fundamental group of the Salvetti complex determined by an oriented matroid. European J. Combin.. 1992;13:429-437.Edit
Almeida J. On the power semigroup of a finite semigroup. Portugal. Math.. 1992;49:295-331.Edit
Silva PV. Rational languages and inverse monoid presentations. Internat. J. Algebra Comput.. 1992;2:187-207.


Error | CMUP


The website encountered an unexpected error. Please try again later.